# SDR DALA2022050303102

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 PASSENGER CREW DOOR 831 OUT OF ADJUSTMENT. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-11-820-001-A. OK FOR SERVICE. (2219778)
